# SDR SCNA20150210012

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 38,848 hours, 24,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Part serial: 19502
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 38,848 hours, 24,564 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY LIGHT CHARGER CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER NO HELP. REPLACED BATTERY CHARGER.
